# SDR SWAA2025091507931

- Difficulty date: August 24, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 57,229 hours, 34,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE FOUND CORROSION ON FWD WET AREA LAV FITTING STA 312 APPROX LBL 55.   REMOVED AND REPLACED TIEDOWN  GIRT BAR  AT BS 312 LBL 52; WL 208.1 IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G AND DWG 141A5220.
